MAUDE Adverse Event Report: SITESEER 6F DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

SITESEER 6F DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 6A0082
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Insufficient Information (4580)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one 6f siteseer catheter to treat a mildly tortuous and non calcified lesion in the distal lm artery.The device was removed from the packaging, inspected and prepped per ifu with no issues noted.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that while advancing the device from the radial route towards the left coronary system the catheter broke near the aorta.An attempt was made to remove the broken device with a snare, however this attempt led the catheter to break/ detach further into multiple pieces.The device was also expired when used in the patient.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Product analysis: one image was provided for still image review.The image provided shows a catheter whereby the distal end of the catheter appears to have detached from the body of the catheter.The ends of the detached portions appear clean cut as if cut by a sharp object.The smallest section of the detached portion of the catheter part appears damaged in addition to the distal end of the catheter jacket from which the distal section has detached.Product analysis: procedural images confirmed a detached catheter in the patient's vasculature.A snare was used to remove the detached catheter through the groin.There were no images provided capturing the detachments occurring.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: annex d codes added correction: annex e code updated the patient is alive with no further injury.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SITESEER 6F DIAGNOSTIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12073986
Report Number1220452-2021-00024
Device Sequence Number4187098
Product Code DQO
UDI-Device Identifier20613994939757
UDI-Public20613994939757
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K932092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2019
Device Catalogue Number6A0082
Device Lot Number51012208
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer07/06/2021
09/22/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/20/2021
10/12/2021
Date Device Manufactured09/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight70